Anemia related to combivir

Patient

Q: I was on combivir due to needle stick at work. Since then (dec 20) my WBC is 3.5 from 8.1 (baseline) and RBC 3.79 from 4.31(baseline) for female. I have been out of work for 6 weeks now due to lethargy and anemia. I get tired, short of breath easy, and occasional 100 heart rate. The doctor is monitoring my labs weekly and said to exercise and when get short of breath then stop. I am only able to do 10 minutes on elliptical (slow pace). I am used to working out. Any reason to worry? What else can I do to get better?

Symptoms:  Lethargy, weak, sleepy, lightheaded sometimes, short of breath easy, and occasional 100 heart rate.
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: So I recently found out my ferritin was low only because my hair started to fall out. Every year I go for a blood te...

Q: Hi Just had a blood test and have been given result which I don't understand Can you help me please? I have a mean c...

Q: I'm just looking for info on some lab results. Below low ferratin levels. Low mcv,mch,mchc and high rdw levels mean.

Q: Hello Dr actually I did marriage tests so I got a high level of hba2 : 7.5  so the hematologist told me that I ...

Q: Hello Doctor I did a marriage test so it shows in the results that i have thalassemia minor as a carrier. But my fia...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews